# SDR SWAA2020021041114

- Difficulty date: January 13, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB. STA. 120.30 AT 27 INCHES FROM FRONT SPAR. / R&R INSPAR RIB IAW SRM.
